Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10134
Title: Editorial
Authors: Fung, MK 
Issue Date: 2015
Publisher: Inderscience Publishers
Source: International journal of monetary economics and finance, 2015, v. 8, no. 2, p. 109-110 How to cite?
Journal: International Journal of Monetary Economics and Finance 
URI: http://hdl.handle.net/10397/10134
ISSN: 1752-0479
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

72
Last Week
0
Last month
Citations as of Dec 10, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.